# SDR CALA2013121393688

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 43,206 hours, 17,810 cycles
- Engine: Iae V2522A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH TRIM IS STIFF & BINDING.  PITCH TRIM SYS OPERATIONS NORMAL.  INSPECTED & LUBED REAR THS CONTROL CABLE IAW MM PRECAUTIONARY.
